Vol. 3, No. 1, 1953

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 286: 1
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Normal k-tuples

John E. Maxfield

Vol. 3 (1953), No. 1, 189–196
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 8 February 1952
Published: 1 March 1953
Authors
John E. Maxfield